Economics at your fingertips  

Representations of 3-Dimensional Simple Multiplicative Hom-Lie Algebras

Xiuxian Li ()

Advances in Mathematical Physics, 2013, vol. 2013, 1-7

Abstract: The aim of this paper is to study representations of 3-dimensional simple multiplicative Hom-Lie algebras (whose structure is of A 1 -type). In this paper we can see that a finite dimensional representation of is not always completely reducible, and a representation of is irreducible if and only if it is a regular Lie-type representation.

Date: 2013
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link) (application/pdf) (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

DOI: 10.1155/2013/938901

Access Statistics for this article

More articles in Advances in Mathematical Physics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

Page updated 2019-12-29
Handle: RePEc:hin:jnlamp:938901